Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

June 12, 2021Toombs County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 12, 2021, 6:28 PM EDT for Toombs County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2021, 6:28 PM EDT (22:28 UTC)
Expired
Jun 12, 2021, 7:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Wind
50

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 112 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
467 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

527 
WWUS82 KFFC 122228
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Sat Jun 12 2021
 
GAZ086-098-112-113-122300-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
628 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL...SOUTHEASTERN TREUTLEN AND NORTHEASTERN MONTGOMERY COUNTIES
UNTIL 700 PM EDT...

At 628 PM EDT...a strong thunderstorm was centered near Oak Park, or 
8 miles north of Lyons, moving southeast at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Santa Claus, Ohoopee, Ponderosa, Zaidee,
Kibbee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3214 8220 3209 8220 3211 8231 3222 8242
      3227 8253 3241 8255 3240 8226 3238 8223
      3235 8225 3235 8224 3228 8223 3224 8221
      3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 2228Z 315DEG 10KT 3232 8228 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:29 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 12, 3:29 PM EDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
329 PM EDT Sat Jun 12 2021

.SHORT TERM /Tonight through Sunday Night/...

Impulse on SW extent of upper low will continue to aid convective
forcing this afternoon into evening as it pushes SEWD. While
weakly sheared, the destabilization with this feature will allow
for scattered to numerous storms with isolated strong to severe
development. Strong to damaging winds is main threat from
multicell clusters or wet microbursts given the still high PWATs.

We finally get a push of some drier air ahead of some weak NW
flow aloft for Sunday so pops/precip coverage look to be decently
lower, but still have slight to low end chance across northern
majority of area and some higher chances for parts of central GA.
Temps look to be slightly lower for Sunday afternoon, but should
still make it to the upper 80s for most locations.

Baker

&&

.LONG TERM /Monday through Saturday/...

Long term forecast continues to show relief from frequent diurnal
storm activity and a return to a more dry weather pattern.

Extended forecast models are in good agreement over the next week
with a large ridge of high pressure positioned over the western US
and broad trough over the Northeast. Expect this trough to dig down
the east coast late Monday, dragging a cold front through Georgia.
Models continue to show a slow progression with the front through
the state with a little assistance from another shortwave to push it
through on Wednesday. Highest rain chances Monday will generally be
south of I-20 - along and south of the front, and low-end PoPs over
far central/south Georgia Tuesday and Wednesday. Although there will
be a marked humidity change through midweek over much of the area,
by Friday another trough will usher back in the higher dew points
and precip chances.

Temperatures will be warmest Monday and Tuesday ahead of the front.
Highs will largely be in the 90s each day, with muggy lows Monday
morning around 70 and above. By Tuesday morning should start seeing
a little cooler morning low temperatures. Near normal temperatures
are expected mid week with pleasant morning lows and highs in the
80s Wednesday and Thursday. Warming temperatures return for the
weekend.

There continues to be a suggestion of a tropical low in the  Gulf by
Friday/Saturday, but with a good amount of uncertainty yet, will
have to continue watching.

31

&&

.AVIATION...
18Z Update...
Mainly 3500-5000 ft cu deck this afternoon with isolated to
scattered showers and TSRA development. Have tempo TSRA until
21/22z though could linger later esp for southern sites. Some MVFR
cigs could build into most sites Sunday morning. Shower and TSRA
chances are lower for Sunday, though may be high enough to warrant
prob30 TS at some locations. Winds mainly NW 8-10 kts with higher
and more VRB from any TSRA or outflows. Wind shift to NE after 05z
for KATL.

//ATL Confidence...18Z Update...
Medium on extent of MVFR cigs Sunday morning and Sunday afternoon
precip coverage.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  88  70  93 /  50  20  10  20
Atlanta         70  88  71  92 /  30  20  10  20
Blairsville     63  83  65  87 /  20  30  20  10
Cartersville    67  89  69  91 /  20  20  10  10
Columbus        70  91  71  93 /  40  30  20  30
Gainesville     68  86  70  90 /  30  30  20  20
Macon           68  89  69  94 /  60  30  10  30
Rome            68  91  70  93 /  20  10  10  10
Peachtree City  68  88  69  92 /  40  20  10  20
Vidalia         71  87  71  92 /  70  60  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....31
AVIATION...Baker
Hazardous weather outlook, Jun 12, 11:03 AM EDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1103 AM EDT Sat Jun 12 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1103 AM EDT Sat Jun 12 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Thunderstorms will be possible this afternoon into evening across
North and Central Georgia. A few strong to severe storms are
possible, especially across central Georgia, with strong to
damaging wind, heavy rain, and frequent lightning being the
primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There will be a chance of thunderstorms across North and Central
Georgia Sunday, then mainly confined to parts of central Georgia
Monday through Wednesday. Thunderstorms will again be possible
across North and Central Georgia on Friday. The greatest chance
will be during the afternoon and evening hours. A few stronger
thunderstorms cannot be ruled out on any of these days, however no
organized or widespread severe weather is expected. The primary
threat from any thunderstorms will be frequent lightning, gusty
winds and brief heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 12, 6:03 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sat Jun 12 2021

GAZ096-097-122230-
Laurens GA-Bleckley GA-
603 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAURENS AND
NORTHEASTERN BLECKLEY COUNTIES UNTIL 630 PM EDT...

At 602 PM EDT...a strong thunderstorm was over Montrose, or 14 miles
west of Dublin...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, Dexter, Dudley, Rentz, Montrose, Harlow and Rebie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3242 8314 3245 8317 3244 8319 3252 8325
      3259 8321 3260 8319 3262 8311 3249 8289
      3238 8297 3237 8311
TIME...MOT...LOC 2202Z 318DEG 12KT 3255 8315

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 12, 6:06 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Sat Jun 12 2021

GAZ105-106-108-122230-
Crisp GA-Dooly GA-Wilcox GA-
606 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY AND NORTHWESTERN WILCOX COUNTIES UNTIL 630 PM EDT...

At 606 PM EDT...a strong thunderstorm was near Seville, or 12 miles
east of Cordele...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Pitts, Tremont, Pleasant View, Pope City, Seville and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3207 8373 3214 8361 3212 8361 3212 8357
      3203 8343 3193 8350 3193 8364
TIME...MOT...LOC 2206Z 317DEG 19KT 3199 8357

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 12, 6:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 PM EDT Sat Jun 12 2021

GAZ104-106-122245-
Crisp GA-Sumter GA-
611 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CRISP AND SOUTHEASTERN
SUMTER COUNTIES UNTIL 645 PM EDT...

At 610 PM EDT...a strong thunderstorm was near Lake Blackshear, or 9
miles west of Cordele...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Arabi, De Soto, Desoto, Cobb, Fort Early, Georgia Veterans Memorial
St Pk and Raines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8394 3186 8393 3188 8393
      3191 8392 3191 8407 3196 8407 3200 8386
      3181 8373 3180 8380
TIME...MOT...LOC 2210Z 326DEG 15KT 3193 8394

WIND...50MPH
Special weather statement, Jun 12, 6:23 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Sat Jun 12 2021

GAZ084-097-098-122245-
Wilkinson GA-Treutlen GA-Laurens GA-
623 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
TREUTLEN AND LAURENS COUNTIES UNTIL 645 PM EDT...

At 622 PM EDT...a clustere of strong thunderstorms was along a line
extending from near Nicklesville to near Chappells Mill to
Blackville. Another strong storm was located near Dudley on I-16.
The storms were moving south at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Soperton, East Dublin, Dexter, Dudley, Rentz, Montrose,
Lothair, Orland, Rockledge, Nicklesville, Orianna, Minter, Harlow,
Chappells Mill, Brewton and Blackville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3232 8259 3239 8288 3236 8310 3252 8319
      3278 8306 3276 8296 3275 8295 3271 8296
      3271 8291 3262 8281 3256 8267 3252 8267
      3250 8262 3250 8256 3233 8254
TIME...MOT...LOC 2222Z 344DEG 18KT 3272 8305 3262 8297 3247 8259

WIND...50MPH
Special weather statement, Jun 12, 6:24 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Sat Jun 12 2021

GAZ106-108-122300-
Crisp GA-Wilcox GA-
624 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND SOUTHERN WILCOX
COUNTIES UNTIL 700 PM EDT...

At 624 PM EDT...a line of strong thunderstorms was along a line
extending from Wenona to Seville to near Antioch Church...and moving
south at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Rochelle, Arabi, Pitts, East Crisp, Double Run, Tremont,
Wenona, Antioch Church, Owensboro, Seville and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3182 8385 3193 8386 3203 8362 3190 8326
      3185 8324 3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 2224Z 342DEG 20KT 3189 8376 3194 8359 3186 8335

WIND...50MPH
Special weather statement, Jun 12, 6:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Sat Jun 12 2021

GAZ086-098-112-113-122300-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
628 PM EDT Sat Jun 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...SOUTHERN
EMANUEL...SOUTHEASTERN TREUTLEN AND NORTHEASTERN MONTGOMERY COUNTIES
UNTIL 700 PM EDT...

At 628 PM EDT...a strong thunderstorm was centered near Oak Park, or
8 miles north of Lyons, moving southeast at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lyons, Vidalia, Oak Park, Santa Claus, Ohoopee, Ponderosa, Zaidee,
Kibbee and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3214 8220 3209 8220 3211 8231 3222 8242
      3227 8253 3241 8255 3240 8226 3238 8223
      3235 8225 3235 8224 3228 8223 3224 8221
      3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 2228Z 315DEG 10KT 3232 8228

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:33 PM EDTSpecial Weather StatementFFCFannin27 min
Jun 11, 9:59 PM EDTSpecial Weather StatementFFCFannin31 min
Jun 11, 10:03 PM EDTSpecial Weather StatementFFCMurray27 min
Jun 11, 10:28 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 11, 10:55 PM EDTSpecial Weather StatementFFCGilmer35 min
Jun 12, 12:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Jun 12, 1:40 PM EDTSpecial Weather StatementFFCDouglas35 min
Jun 12, 2:01 PM EDTSpecial Weather StatementFFCFayette29 min
Jun 12, 2:31 PM EDTSpecial Weather StatementFFCFayette29 min
Jun 12, 2:55 PM EDTSpecial Weather StatementFFCMcDuffie35 min
Jun 12, 3:11 PM EDTSpecial Weather StatementFFCFloyd, Polk34 min
Jun 12, 3:20 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk40 min
Jun 12, 3:44 PM EDTSpecial Weather StatementFFCMadison31 min
Jun 12, 3:49 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 12, 3:51 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 12, 3:54 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk38 min
Jun 12, 3:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren49 min
Jun 12, 3:58 PM EDTSpecial Weather StatementFFCPulaski32 min
Jun 12, 3:59 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Jun 12, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 12, 4:12 PM EDTSpecial Weather StatementFFCJohnson33 min
Jun 12, 4:12 PM EDTSpecial Weather StatementFFCTalbot33 min
Jun 12, 4:23 PM EDTSpecial Weather StatementFFCDodge37 min
Jun 12, 4:25 PM EDTSpecial Weather StatementFFCGlascock, Jefferson35 min
Jun 12, 4:31 PM EDTSpecial Weather StatementFFCPolk29 min
Jun 12, 4:35 PM EDTSpecial Weather StatementFFCTalbot25 min
Jun 12, 4:40 PM EDTSpecial Weather StatementFFCGlascock35 min
Jun 12, 4:42 PM EDTSpecial Weather StatementFFCOglethorpe33 min
Jun 12, 4:45 PM EDTSpecial Weather StatementFFCTelfair30 min
Jun 12, 4:50 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 12, 4:56 PM EDTSpecial Weather StatementFFCHarris, Muscogee34 min
Jun 12, 4:57 PM EDTSpecial Weather StatementFFCWashington33 min
Jun 12, 5:06 PM EDTSpecial Weather StatementFFCMacon24 min
Jun 12, 5:15 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 12, 5:16 PM EDTSpecial Weather StatementFFCMacon29 min
Jun 12, 5:18 PM EDTSpecial Weather StatementFFCBibb27 min
Jun 12, 5:28 PM EDTSpecial Weather StatementFFCWilcox32 min
Jun 12, 5:32 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jun 12, 5:33 PM EDTSpecial Weather StatementFFCWheeler27 min
Jun 12, 5:38 PM EDTSpecial Weather StatementFFCDooly37 min
Jun 12, 5:44 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 12, 5:52 PM EDTSevere Thunderstorm WarningFFCWilcox38 min
Jun 12, 6:01 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jun 12, 6:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 12, 6:06 PM EDTSpecial Weather StatementFFCWilcox24 min
Jun 12, 6:11 PM EDTSpecial Weather StatementFFCCrisp34 min
Jun 12, 6:23 PM EDTSpecial Weather StatementFFCLaurens, Treutlen22 min
Jun 12, 6:24 PM EDTSpecial Weather StatementFFCCrisp, Wilcox36 min
Jun 12, 6:35 PM EDTSpecial Weather StatementFFCDodge25 min
Jun 12, 6:42 PM EDTSpecial Weather StatementFFCBaldwin33 min
Jun 12, 6:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jun 12, 7:03 PM EDTSpecial Weather StatementFFCJasper27 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.